Alert archive / Indiana / Wind Advisories in 2023
Wind Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Feb 26, 2023, 3:21 AM EST for 39 counties in Indiana. It took effect at Feb 27, 2023, 9:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2023, 3:21 AM EST (08:21 UTC)
- In effect from
- Feb 27, 2023, 9:00 AM EST
- Expired
- Feb 27, 2023, 7:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155 WWUS73 KIND 260821 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 321 AM EST Sun Feb 26 2023 INZ021-028>031-035>049-051>057-060>065-067>072-261630- /O.NEW.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 321 AM EST Sun Feb 26 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Indiana. * WHEN...From 7 AM to 7 PM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind AGM
5 follow-up statements
275 WWUS73 KIND 261455 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 955 AM EST Sun Feb 26 2023 INZ021-028>031-035>049-051>057-060>065-067>072-262300- /O.CON.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 955 AM EST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 7 AM to 7 PM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
348 WWUS73 KIND 261925 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 225 PM EST Sun Feb 26 2023 INZ021-028>031-035>049-051>057-060>065-067>072-270330- /O.CON.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 225 PM EST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 7 AM to 7 PM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
282 WWUS73 KIND 270759 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 259 AM EST Mon Feb 27 2023 INZ021-028>031-035>049-051>057-060>065-067>072-280000- /O.EXT.KIND.WI.Y.0004.230227T1400Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 259 AM EST Mon Feb 27 2023 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Indiana. * WHEN...From 9 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
578 WWUS73 KIND 271442 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 942 AM EST Mon Feb 27 2023 INZ021-028>031-035>049-051>057-060>065-067>072-272245- /O.CON.KIND.WI.Y.0004.000000T0000Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 942 AM EST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
246 WWUS73 KIND 280002 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 702 PM EST Mon Feb 27 2023 INZ021-028>031-035>049-051>057-060>065-067>072-280115- /O.EXP.KIND.WI.Y.0004.000000T0000Z-230228T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 702 PM EST Mon Feb 27 2023 ...WIND ADVISORY HAS EXPIRED... Winds are expected to gradually diminish tonight and remain below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:50 AM EST, 31 minutes earlier.
Area forecast discussion, Feb 26, 2:50 AM EST, 31 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 250 AM EST Sun Feb 26 2023 .Short Term...(Today and tonight) Issued at 250 AM EST Sun Feb 26 2023 Synoptic-scale analysis shows a broad/strong mid-upper ridge has retrograded as far west as the Mississippi River, and is now amplifying. Meanwhile, further west, a split flow regime has resulted in a slow-moving deep closed low over California. Upstream impinging strong Pacific jet is finally nudging this southern stream system eastward and models shows peak intensity of the surface low late tonight as it enters Iowa, before the occlusion process quickly happens. Preceding this, since we'll remain on the east side of mean ridge axis, the warm-up may be tempered somewhat today, albeit still around 15 degrees above late February climatology. A more classic over-achieving temperature scenario often features adiabatically warmed/descending air mass from the Rockies advecting atop the area via southwesterly flow on the windward side of the ridge axis. Since the ridge/jet orientation holds this southwest of us, we're comfortable with NBM deterministic blend. This matches the 75th percentile since the upper end of the distribution is heavily weighted toward bias corrected guidance. So, we're still above raw mean and statistical guidance, and thus the chance of a surprise/bust of temperatures today is unlikely. Our temperature forecast confidence is fairly high. Cirrus coverage may be quite extensive today as we're on the downstream end of subtropical moisture plume within the southern stream. MSLP gradient will increase markedly through the night and winds will respond. Despite the magnitude of the gradient, low-level stability should temper wind speeds somewhat through the night with sustained speeds reaching 20 mph particularly across western Indiana. Mass response will result in a sharp surge of moisture northward with a pronounced warm front. In fact, after a period of diurnal cooling this evening, advection will be strong enough for rising temperatures overnight. Low temperatures are expected around midnight. A strong isentropic ascent/moistening signal is seen in models maximizing on the 290-295-K surfaces and associated pre-warm frontal rain shield will likely quickly move in by mid evening. && .Long Term...(Monday through Saturday) Issued at 250 AM EST Sun Feb 26 2023 By Monday morning, a concentrated band of rain north of the warm front will be shifting northeastward commensurate with strong 290- 295-K isentropic ascent. There are some minor timing differences in the models but all generally agree with placement of synoptic-scale features supporting the warm sector will cross central Indiana fairly quickly in the mid-late morning through early afternoon time frame. There are a couple of concerns with this: (1) deep thermodynamic coupling with a layer of higher momentum aloft, enhancing sustained and gust speeds (potentially 50+ knots), and (2) steepening low- level lapse rates and a small amount of shallow instability interacting with a highly sheared environment, supporting the potential for severe convection. We will issue a Wind Advisory to cover the gradient wind threat described in point #1 above. For point #2, one potential scenario is organized convection from the previous diurnal cycle in the southern Plains will maintain at least some structure through the Ozarks and Mississippi River Valley despite meager instability at best. If this occur it may be more in tandem with the warm frontal surge effectively hastening the occlusion process with limited pre-squall warm sector. The low-level thermodynamic environment would be more stable lessening the threat. An alternate scenario would be if organized convection failed to sustain in the hostile thermodynamic environment to our west, there may be more opportunity for renewed warm sector convection. Convective character would be shallow and may not even be capable of enough charge separation for lightning. Nevertheless, steepening low- level lapse rates and near-ground buoyancy in such a sheared environment is concerning and we would have to watch closely for mesovortex generation. At the very least, even weak convection could enhance downward momentum transfer and result in severe gusts. There is already explicitly represented of strong/severe gusts in HRRR and NAM-nest output, and other HREF members. We remain synoptically-active through the rest of the long term period. The nature of the aforementioned mid-latitude system means that it will not be effective at dislodging higher latitude cold air, and temperatures will remain above average Tuesday. By Wednesday, a more subtle low-amplitude wave to our northwest will help strengthen/veer low-level flow such that we will rise substantially above late February normals with potentially +25- degree 2-m temperature anomalies. This is a pattern where if synoptic features are positioned optimally, we can see an outlier outcome among model spread (i.e., 90th + percentile), due to PBL/mixing deficiencies. As this system passes, a modest surge of cooler air will follow but still above normal. The west-southwest to east-northeast baroclinic zone becomes particularly impressive across the eastern two-thirds of the country and this appears to set the stage for a lower latitude track of the next mid-latitude wave. There is a high potential ceiling for impacts across our area with this synoptic system, especially with regards to precipitation amounts exacerbating river flooding, and potential wintry weather. Within the GEFS suite, the spread is primarily temporal, with amplitude and track being fairly close. ECMWF is more suppressed owing largely to a more amplified preceding wave and deeper intrusion of colder air mass into the Ohio/Tennessee Valley region. Nevertheless, several ECMWF/EPS individual members are similar to the GFS/GEFS suite and thus support the high potential ceiling with regards to weather impacts across our area. It's worth noting that these type synoptic systems can have significant gradients of precipitation intensity/amounts and that in this case temperatures may be marginal which means explicit 10:1 snow-liquid ratio-driven snow amount output can be misleading. We encourage users to focus on the breadth of ensemble guidance and range of possibilities, and consider individual deterministic snowfall maps as a low probability outcome. Further clarity will come as the event nears. && .Aviation...(06Z TAF Issuance) Issued at 1211 AM EST Sun Feb 26 2023 Impacts: * Lowering ceilings and rain toward the very end of the TAF period. Discussion: A period of light/variable winds may occur early this morning, with some variance between westerly and southerly. Winds should become more reliably southwesterly later the morning as mixing increases. Momentum transfer should be minimal so gusts of any significant are unlikely. Gradient tightens toward evening and overnight Sunday night and winds back to southeasterly while increasing. Ceilings will lower to MVFR and eventually IFR and rain will start in the 05- 08z window. Forecast confidence is moderate to high. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...BRB Long Term...BRB Aviation...BRB
Hazardous weather outlook, Feb 25, 4:28 PM EST, 10 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 428 PM EST Sat Feb 25 2023 INZ021-028>031-035>049-051>057-060>065-067>072-262130- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 428 PM EST Sat Feb 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong wind gusts to 50 mph or higher are likely on Monday. There is a chance for thunderstorms on Monday. Lightning is a hazard with any thunderstorm. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:10 PM EST | River Flood Warning | IND | Knox, Sullivan | 19 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.